# SDR RAIA950313

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 8,735 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7330 - THE RT ENGINE MADE TARGET TORQUE, BUT GOT AN EGT SPIKE OF 700 DEG.  MAINTENANCE ADJUSTED RT ENGINE TORQUE SIGNAL CONDITIONER.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (W)
